Pacific Journal of Mathematics

Unitary equivalence of invariant subspaces of Bergman and Dirichlet spaces.

Stefan Richter

Article information

Source
Pacific J. Math., Volume 133, Number 1 (1988), 151-156.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689573

Mathematical Reviews number (MathSciNet)
MR936362

Zentralblatt MATH identifier
0657.47031

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 47A15: Invariant subspaces [See also 47A46] 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

Richter, Stefan. Unitary equivalence of invariant subspaces of Bergman and Dirichlet spaces. Pacific J. Math. 133 (1988), no. 1, 151--156. https://projecteuclid.org/euclid.pjm/1102689573


Export citation

References

  • [1] O. Agrawal, D.Clark and R. Douglas, Invariant subspacesin the polydisk, Pacific J. Math., 121, No. 1 (1986), 1-11.
  • [2] L. Carleson, A representationformula for the Dirichlet integral, Math. Z., 73 (1980), 190-196.
  • [3] J. Conway, Subnormal operators,Res. Notes in Math., 51 (1981).
  • [4] P. Duren, B. Romberg and A. Shields, Linear functionals on Hp spaces with 0 < p < 1, J. Reine Angew. Math., 238 (1969), 32-60.
  • [5] S. Richter and A. L. Shields, Bounded analytic functions in the Dirichlet space, submitted to Math. Z.
  • [6] A. L. Shields and L. J. Wallen, The commutants of certain Hilbert spaceopera- tors, Indiana Univ. Math. J., 20 (1971), 777-788.